
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Approximation operators and accuracy measures of rough sets from an infra-topology view
Tareq M. Al-shami, Abdelwaheb Mhemdi
Soft Computing (2022) Vol. 27, Iss. 3, pp. 1317-1330
Open Access | Times Cited: 43
Tareq M. Al-shami, Abdelwaheb Mhemdi
Soft Computing (2022) Vol. 27, Iss. 3, pp. 1317-1330
Open Access | Times Cited: 43
Showing 1-25 of 43 citing articles:
Rough sets models inspired by supra-topology structures
Tareq M. Al-shami, Ibtesam Alshammari
Artificial Intelligence Review (2022) Vol. 56, Iss. 7, pp. 6855-6883
Open Access | Times Cited: 49
Tareq M. Al-shami, Ibtesam Alshammari
Artificial Intelligence Review (2022) Vol. 56, Iss. 7, pp. 6855-6883
Open Access | Times Cited: 49
Addressing a decision problem through a bipolar Pythagorean fuzzy approach: A novel methodology applied to digital marketing
Vishalakshi Kuppusamy, Maragathavalli Shanmugasundaram, Prasantha Bharathi Dhandapani, et al.
Heliyon (2024) Vol. 10, Iss. 3, pp. e23991-e23991
Open Access | Times Cited: 9
Vishalakshi Kuppusamy, Maragathavalli Shanmugasundaram, Prasantha Bharathi Dhandapani, et al.
Heliyon (2024) Vol. 10, Iss. 3, pp. e23991-e23991
Open Access | Times Cited: 9
New soft operators related to supra soft $ \delta_i $-open sets and applications
A. M. Abd El-latif, Mesfer H. Alqahtani
AIMS Mathematics (2024) Vol. 9, Iss. 2, pp. 3076-3096
Open Access | Times Cited: 7
A. M. Abd El-latif, Mesfer H. Alqahtani
AIMS Mathematics (2024) Vol. 9, Iss. 2, pp. 3076-3096
Open Access | Times Cited: 7
Generalized approximation spaces generation from $ \mathbb{I}_j $-neighborhoods and ideals with application to Chikungunya disease
Tareq M. Al-shami, M. M. Hosny
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 10050-10077
Open Access | Times Cited: 7
Tareq M. Al-shami, M. M. Hosny
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 10050-10077
Open Access | Times Cited: 7
Novel types of supra soft operators via supra soft sd-sets and applications
A. M. Abd El-latif
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 6586-6602
Open Access | Times Cited: 6
A. M. Abd El-latif
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 6586-6602
Open Access | Times Cited: 6
Novel categories of supra soft continuous maps via new soft operators
A. M. Abd El-latif, Mesfer H. Alqahtani
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7449-7470
Open Access | Times Cited: 5
A. M. Abd El-latif, Mesfer H. Alqahtani
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7449-7470
Open Access | Times Cited: 5
Approximation spaces inspired by subset rough neighborhoods with applications
Tareq M. Al-shami, Abdelwaheb Mhemdi
Demonstratio Mathematica (2023) Vol. 56, Iss. 1
Open Access | Times Cited: 15
Tareq M. Al-shami, Abdelwaheb Mhemdi
Demonstratio Mathematica (2023) Vol. 56, Iss. 1
Open Access | Times Cited: 15
A novel decision-making technique based on T-rough bipolar fuzzy sets
N.R. Malik, Muhammad Shabir, Tareq M. Al-shami, et al.
Journal of Mathematics and Computer Science (2024) Vol. 33, Iss. 03, pp. 275-289
Open Access | Times Cited: 5
N.R. Malik, Muhammad Shabir, Tareq M. Al-shami, et al.
Journal of Mathematics and Computer Science (2024) Vol. 33, Iss. 03, pp. 275-289
Open Access | Times Cited: 5
A new multi-ideal nano-topological model via neighborhoods for diagnosis and cure of dengue
Kamalpreet Kaur, Asha Gupta, Tareq M. Al-shami, et al.
Computational and Applied Mathematics (2024) Vol. 43, Iss. 7
Closed Access | Times Cited: 4
Kamalpreet Kaur, Asha Gupta, Tareq M. Al-shami, et al.
Computational and Applied Mathematics (2024) Vol. 43, Iss. 7
Closed Access | Times Cited: 4
Cardinality rough neighborhoods via ideals with medical applications
Tareq M. Al-shami, M. M. Hosny, Murad Arar, et al.
Computational and Applied Mathematics (2025) Vol. 44, Iss. 1
Closed Access
Tareq M. Al-shami, M. M. Hosny, Murad Arar, et al.
Computational and Applied Mathematics (2025) Vol. 44, Iss. 1
Closed Access
Hyperspace approach to relation-based neighborhood operators
Marian Przemski
International Journal of Approximate Reasoning (2025), pp. 109404-109404
Closed Access
Marian Przemski
International Journal of Approximate Reasoning (2025), pp. 109404-109404
Closed Access
A New Approach to Near Approximation in Fuzzy Ideals of an MV-Algebras
Fatemeh Jokar, Bijan Davvaz
Foundations of Computing and Decision Sciences (2025) Vol. 50, Iss. 1, pp. 57-86
Open Access
Fatemeh Jokar, Bijan Davvaz
Foundations of Computing and Decision Sciences (2025) Vol. 50, Iss. 1, pp. 57-86
Open Access
Fuzzy topology and fuzzy topology reduction method of rough set model based on axiomatic fuzzy sets
Siyu Xu, Xiaodong Pan, Yexing Dan, et al.
Computational and Applied Mathematics (2025) Vol. 44, Iss. 4
Closed Access
Siyu Xu, Xiaodong Pan, Yexing Dan, et al.
Computational and Applied Mathematics (2025) Vol. 44, Iss. 4
Closed Access
Novel approaches of generalized rough approximation spaces inspired by maximal neighbourhoods and ideals
M. M. Hosny, Tareq M. Al-shami, Abdelwaheb Mhemdi
Alexandria Engineering Journal (2023) Vol. 69, pp. 497-520
Open Access | Times Cited: 11
M. M. Hosny, Tareq M. Al-shami, Abdelwaheb Mhemdi
Alexandria Engineering Journal (2023) Vol. 69, pp. 497-520
Open Access | Times Cited: 11
Overlapping containment rough neighborhoods and their generalized approximation spaces with applications
Tareq M. Al-shami, Abdelwaheb Mhemdi
Journal of Applied Mathematics and Computing (2024)
Closed Access | Times Cited: 3
Tareq M. Al-shami, Abdelwaheb Mhemdi
Journal of Applied Mathematics and Computing (2024)
Closed Access | Times Cited: 3
Two New Families of Supra-Soft Topological Spaces Defined by Separation Axioms
Tareq M. Al-shami, José Carlos R. Alcantud, A. A. Azzam
Mathematics (2022) Vol. 10, Iss. 23, pp. 4488-4488
Open Access | Times Cited: 15
Tareq M. Al-shami, José Carlos R. Alcantud, A. A. Azzam
Mathematics (2022) Vol. 10, Iss. 23, pp. 4488-4488
Open Access | Times Cited: 15
Formal Verification of a Topological Spatial Relations Model for Geographic Information Systems in Coq
Sheng Yan, Wensheng Yu
Mathematics (2023) Vol. 11, Iss. 5, pp. 1079-1079
Open Access | Times Cited: 7
Sheng Yan, Wensheng Yu
Mathematics (2023) Vol. 11, Iss. 5, pp. 1079-1079
Open Access | Times Cited: 7
Strictly Wider Class of Soft Sets via Supra Soft δ-Closure Operator
A. M. Abd El-latif, Mesfer H. Alqahtani, Fatma A. Gharib
International Journal of Analysis and Applications (2024) Vol. 22, pp. 47-47
Open Access | Times Cited: 2
A. M. Abd El-latif, Mesfer H. Alqahtani, Fatma A. Gharib
International Journal of Analysis and Applications (2024) Vol. 22, pp. 47-47
Open Access | Times Cited: 2
New Insights into Rough Set Theory: Transitive Neighborhoods and Approximations
Sibel Demiralp
Symmetry (2024) Vol. 16, Iss. 9, pp. 1237-1237
Open Access | Times Cited: 2
Sibel Demiralp
Symmetry (2024) Vol. 16, Iss. 9, pp. 1237-1237
Open Access | Times Cited: 2
Five Generalized Rough Approximation Spaces Produced by Maximal Rough Neighborhoods
A. A. Azzam, Tareq M. Al-shami
Symmetry (2023) Vol. 15, Iss. 3, pp. 751-751
Open Access | Times Cited: 5
A. A. Azzam, Tareq M. Al-shami
Symmetry (2023) Vol. 15, Iss. 3, pp. 751-751
Open Access | Times Cited: 5
Introduction to temporal topology
Abdelwaheb Mhemdi, Tareq M. Al-shami
Journal of Mathematics and Computer Science (2024) Vol. 34, Iss. 03, pp. 205-216
Open Access | Times Cited: 1
Abdelwaheb Mhemdi, Tareq M. Al-shami
Journal of Mathematics and Computer Science (2024) Vol. 34, Iss. 03, pp. 205-216
Open Access | Times Cited: 1
Cardinality rough neighborhoods with applications
Tareq M. Al-shami, Rodyna A. Hosny, Abdelwaheb Mhemdi, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 31366-31392
Open Access | Times Cited: 1
Tareq M. Al-shami, Rodyna A. Hosny, Abdelwaheb Mhemdi, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 31366-31392
Open Access | Times Cited: 1
Unavoidable corrections for $ \theta\beta $-ideal approximation spaces
Tareq M. Al-shami, Mohammed M. Ali Al-Shamiri, Murad Arar
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 32399-32408
Open Access | Times Cited: 1
Tareq M. Al-shami, Mohammed M. Ali Al-Shamiri, Murad Arar
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 32399-32408
Open Access | Times Cited: 1
Connectedness and covering properties via infra topologies with application to fixed point theorem
Tareq M. Al-shami, Amani Rawshdeh, Heyam H. Al-jarrah, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 4, pp. 8928-8948
Open Access | Times Cited: 4
Tareq M. Al-shami, Amani Rawshdeh, Heyam H. Al-jarrah, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 4, pp. 8928-8948
Open Access | Times Cited: 4
A Comprehensive study on $ (\alpha, \beta) $-multi-granulation bipolar fuzzy rough sets under bipolar fuzzy preference relation
Rizwan Gul, Muhammad Shabir, Tareq M. Al-shami, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 11, pp. 25888-25921
Open Access | Times Cited: 4
Rizwan Gul, Muhammad Shabir, Tareq M. Al-shami, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 11, pp. 25888-25921
Open Access | Times Cited: 4